# SDR DHL2005781545

- Difficulty date: February 15, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, VERT STAB FIN STA 204 RT SIDE UPPER RUDDER SKIN FWD HAS SURFACE CORROSION.  REMOVED CORROSION FOUND TO BE BEYOND LIMITS, REMOVED EXISTING RIVETS, CUT OUT DAMAGED AREA DIM 3.5 X 2.25 INCH, FABRICATED REPAIR DOUBLER FROM 2024 T3 .032 PO 9001634 DIM 5.75 X 4.5 INCH AND FILLER FROM 2024 T3 .016 PO 9001660 DIM 3.5 X 2.25 INCH.  TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW B727 SRM 55-40-1, 51-30-2, 51-10-2 AND 55-20-3 FIG 1.
